Aspire - (Levocetirizine Dihydrochloride)

Aspire

Product: Aspire Tablets

Active Ingredients:
Each covered tablet contains:
Levocetirizine Dihydrochloride 5 mg

Indications for use: Symptomatic relief of allergy such as hay fever, hives, seasonal sinusitis, food and drug allergy.

Dosage:
Children over 6 years old and adults, 5mg per day.

Action: Systemic antihistamine

Presentation:
Box of 10 covered tablets

If you have any doubt about the use of this product, ask your doctor or contact our department of Pharmacovigilance by clicking here.